Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 38, Number 1

All articles in this issue are freely accessible.

Generalized thermoelasticity for anisotropic media
Ranjit S. Dhaliwal and Hani H. Sherief.
Quart. Appl. Math. 38 (1980), 1-8
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575828
Relaxation oscillations of a van der Pol equation with large critical forcing term
J. Grasman.
Quart. Appl. Math. 38 (1980), 9-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575829
The swallowtail and butterfly cuspoids and their application in the initial post-buckling of single-mode structural systems
David Hui and Jorn S. Hansen.
Quart. Appl. Math. 38 (1980), 17-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575830
Wave propagation in an elastic half-space due to surface pressure over a non-uniformly changing circular zone
L. M. Brock.
Quart. Appl. Math. 38 (1980), 37-49
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575831
Diffusion systems reacting at the boundary
W. E. Olmstead.
Quart. Appl. Math. 38 (1980), 51-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575832
Theoretical analysis of steady nonadiabatic premixed laminar flames
Stephen B. Margolis.
Quart. Appl. Math. 38 (1980), 61-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575833
Beam bending problems on a Pasternak foundation using reciprocal variational inequalities
Noboru Kikuchi.
Quart. Appl. Math. 38 (1980), 91-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575834
Sutures in stretched membranes
Chien H. Wu.
Quart. Appl. Math. 38 (1980), 109-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99630
Asymptotic equipartition of kinetic and strain energy for elastic waves in anisotropic media
George Dassios and Efstratios Galanis.
Quart. Appl. Math. 38 (1980), 121-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575835
A uniqueness theorem for the dynamic initial-displacement boundary value problem in the theory with internal state variables
Witold Kosiński.
Quart. Appl. Math. 38 (1980), 129-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575836
On continuous dependence in finite elasticity
Scott J. Spector.
Quart. Appl. Math. 38 (1980), 135-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575837
On stability and periodicity in phosphorus nutrient dynamics
E. M. Arnold.
Quart. Appl. Math. 38 (1980), 139-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 575838

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website